# SDR MASA200600166

- Difficulty date: January 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,390 hours, 11,890 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70623
- Part serial: 512
- Condition: Faulted
- Location: Horizontal Stab
- Part time: 11,946 hours, 9,268 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7168 JFK, HORIZONTAL STAB CHANEL 1 INOP.  MAINTENANCE REMOVED AND REPLACED ACTUATOR AND MCU.
